# SDR DALA2017090600003

- Difficulty date: June 11, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 64,526 hours, 27,277 cycles
- Engine: Pwa PW2037
- Engine time: 52,091 hours, 19,612 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF CMM 71-21-15, REPAIR 1-2, THE SHAFT END JOURNAL OF THE SUBJECT FORWARD ENGINE MOUNT BEAM REQUIRED MACHINING BELOW THE REPAIRABLE LIMIT IN ORDER TO COMPLETELY REMOVE PREVIOUS CHROME PLATING. THE SHAFT END JOURNAL IS BELOW THE MINIMUM LIMITS IAW ERA 561130-14.
